MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERGLIDE PRO; MIDLINE CATHETER

C.R. BARD, INC. (BASD) -3006260740 POWERGLIDE PRO; MIDLINE CATHETER
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/26/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been received by the manufacturer for evaluation.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.
 
Event or Problem Description
It was reported that sometime after powerglide placement procedure, the patient developed with unspecified infection.No further information has been provided.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Additional information provided 10/22/2025: on (b)(6) 2024, the patient underwent midline placement procedure, using the bard powerglide midline cathter on the left upper arm of the patient.The patient had tolerated the procedure without apparent complications or problems.The catheter had positive venous blood return, and catheter flushed without resistance.On (b)(6) 2024.The patient was diagnosed with mrsa sepsis.Subsequently, the patient underwent the removal of the infected midline.Later on the same day, the patient underwent powerglide midline port placement.

Brand Name
POWERGLIDE PRO
Common Device Name
MIDLINE CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
becky garcia
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key23360209
Report Number3006260740-2025-07965
Device Sequence Number9090610
Product Code FOZ
UDI-Device Identifier00801741142659
UDI-Public(01)00801741142659(11)230427(17)250831(10)REJR0459
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K162377
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Model NumberN/A
Device Catalogue NumberF118100T
Device Lot NumberREJR0459
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2025
Supplement Date Received by Manufacturer10/22/2025
Initial Report FDA Received Date10/22/2025
Supplement Report FDA Received Date11/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown